# SDR EBVR202306130001

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 14,997 hours, 11,532 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 663400220
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 14,997 hours, 11,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATION FOUND R/H ELEVATOR TORQUE TUBE TO BE CORRODED BEYOND LIMITS. REMOVED CORRODED RH ELEVATOR TORQUE TUBE AND REPLACED WITH NEW 6634002-20 TORQUE TUBE.
